RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 951–956 (Mi mz7537)  

Local limit theorems in $L_p$

L. V. Rozovskii

Leningrad State University

Full text: PDF file (318 kB)

English version:
Mathematical Notes, 1974, 16:6, 1163–1166

Bibliographic databases:

UDC: 519.21
Received: 27.11.1973

Citation: L. V. Rozovskii, “Local limit theorems in $L_p$”, Mat. Zametki, 16:6 (1974), 951–956; Math. Notes, 16:6 (1974), 1163–1166

Citation in format AMSBIB
\Bibitem{Roz74}
\by L.~V.~Rozovskii
\paper Local limit theorems in $L_p$
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 951--956
\mathnet{http://mi.mathnet.ru/mz7537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=380944}
\zmath{https://zbmath.org/?q=an:0335.60014}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1163--1166
\crossref{https://doi.org/10.1007/BF01098444}


Linking options:
  • http://mi.mathnet.ru/eng/mz7537
  • http://mi.mathnet.ru/eng/mz/v16/i6/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020